# SDR AALA2009053100002

- Difficulty date: May 31, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 90,404 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - RIGHT NUMBER 2 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 2 DOOR EXTERIOR EMERGENCY LIGHT.
